# SDR HEEA083106

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- Aircraft time: 18,889 hours
- System (JASC): 3457 · Global Positioning System
- Part: Connector
- Condition: Loose
- Location: Gps Antenna
- Component: Antenna
- Component part number: 1624820
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FITTING CONNECTOR LOOSE IN BASE OF ANTENNA (INTERMITTENT SIGNAL). SCRAPPED.
